Welcome to the MedHelp forum!
Yes, the nailpolish remover can cause the bitter taste. Wash your hands and mouth well. Use a soap for hands. Brush your teeth. If still the taste lingers then the cause is not in the fingers but in the mouth. Have citrus juices, lemonade and foods marinated in vinegar. They help in washing away the bitter taste by producing more saliva. Brush your teeth and your tongue with a tongue cleaner at least twice in a day and surely at bedtime. It will help in lessening the bitter taste. Vit C tablets, over the counter oral mouthwashes will help fight the taste. Increase fibers in the diet. Eat fresh things like apples that are crunchy or rough things like popcorn scrapes the white debris off the tongue. There are many reasons for a foul taste in mouth such as medications, infection of gums or cavities in teeth, post nasal drip as in sinusitis, salivary glands infection, pharyngitis or strep infection, dentures and artificial tooth or filling of dental cavities, Sjogren’s syndrome and copper or lead toxicity, poor oral hygiene, diabetes, liver problems, vitamin B12 deficiency, and over consumption of fluoride which is commonly present in certain mouthwashes and toothpastes , certain vitamins (Tri-Vi-Flor, Poly-Vi-Flor, Vi-Daylin F) , fluoridated water & sodium fluoride liquid and tablets.
I think you should discuss these possibilities with your doctor if the taste does not go away. Please let me know if there is any thing else and do keep me posted. Take care!
I have the same problem too. Every time I use nail polish or remover, I usually wash my hands with soap. I don't get this bitter taste on my fingers or lips before, it just started few days ago. I thought it was due to a new anti-bite nail growth polish I bought, but since I cleaned it off I still get the bitter taste. Any idea of why? Pregnancy is not a cause, is it?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.